MAUDE Adverse Event Report: ZIMMER GMBH BIOLOX DELTA HEAD 12/14 32X0; HIP PROSTHESIS

ZIMMER GMBH BIOLOX DELTA HEAD 12/14 32X0; HIP PROSTHESIS
Catalog Number 00-8775-032-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Unequal Limb Length (4534)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: xlpe 10 deg poly liner, #item 00631005632, #lot 62945897.Tm prim fem st, #item 00786401300, #lot 63172379.Tm acet shell, #item 00620205620, #lot 62658917.Bone scr 6.5x25, #item 00625006525, #lot 53165860.Trilogy bone scr, #item 00625006530, #lot 63160168.Therapy date: unknown.Attempts have been made to gather all product identification information and no further information has been provided.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a left hip implantation and subsequently experienced leg length discrepancy, pain, and limitations in range of motion.The patient stated these symptoms had persisted for approximately nine years post-implantation.The patient sought confirmation that the implant was adequate for their build and indicated their physician had dismissed the concerns.No details were provided regarding device malfunction, intraoperative issues, or device inspection.No revision or other surgical intervention was reported.No environmental factors were reported.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4,b5,d2,g1,g3,g6,h1,h2,h3,h6 the cmp was confirmed no product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.The reported products were reviewed for compatibility with no issues noted.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Complaints are monitored per complaint trending process in order to identify potential adverse trends.Medical records and radiographs were provided and reviewed by a health care professional and a radiologist.The review of the initial surgery report identified a posterolateral approach of a tha performed with no complications, excellent fit and stability with full rom testing.Patient was discharged stable pod 2 with home pt, posterior hip precautions.Review of the the radiologist's case report identified that the teardrop-top to lesser trochanter distance is greater on the left compared with the right, which could result in a leg length discrepancy (left longer than right).In addition, the left hip acetabular cup shows lateral overhang.Possible acetabular cup malpositioning or sizing concern was identified as a contributing factor to the event.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
BIOLOX DELTA HEAD 12/14 32X0
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23496034
Report Number0009613350-2025-00864
Device Sequence Number21091891
Product Code LZO
UDI-Device Identifier00889024430327
UDI-Public(01)00889024430327(17)250331(10)2794384
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2025
Device Catalogue Number00-8775-032-02
Device Lot Number2794384
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age54 YR
Patient SexMale
Patient Weight86 KG